MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA / 12 / 380 5 DEG BEND / STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA / 12 / 380 5 DEG BEND / STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.233.238S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Malunion of Bone (4529)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a revision surgery was performed to tighten/reinsert distal screws that backed out of the rfna implant postoperatively.Non union distal femur fracture also occured.The distal screws of the rfna nail backed out post operatively during the healing process and prior to any weight bearing.Another procedure was needed to reinsert the distal screws of the rfna.No further information provided.This report is for one (1) rfna / 12 / 380 5 deg bend / sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: there is no known lot number for this part, therefore a manufacturing record evaluation cannot be performed.Investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the image.The image in the document was reviewed.There are no defects with the rfna nail visible in the provided radiograph, therefore the complaint condition cannot be confirmed.There is no known lot number for this part, therefore a manufacturing record evaluation cannot be performed.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed during the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RFNA / 12 / 380 5 DEG BEND / STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12394246
Report Number2939274-2021-05078
Device Sequence Number17324520
Product Code HSB
UDI-Device Identifier10886982290885
UDI-Public(01)10886982290885
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.233.238S
Device Catalogue Number04.233.238S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date09/27/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - END CAPS: FEMORAL NAIL; UNK - SCREWS: NAIL LOCKING; UNK - END CAPS: FEMORAL NAIL; UNK - SCREWS: NAIL LOCKING
Outcome Attributed to Adverse Event Required Intervention;